# SDR CALA2025073107111

- Difficulty date: July 25, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 113,038 hours, 26,909 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EMERGENCY LIGHTING TEST FOUND EMERGENCY CABIN LIGHT AT SEAT 32C NOT ILLUMINATING.  REPLACED THE LAMP. NO HELP.  FOUND BROKEN WIRE UNDER SEAT TRACK COVER. REQUIRES SPLICE. REPAIRED WIRE WITH ENVIRONMENTAL SPLICE. REF SWP 20-10-13. OPS NORMAL.
